# SDR UIEA2021071701580

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU FAULT EICAS MESSAGE DURING APU START ATTEMPT. ATTEMPTED 3 STARTS; APU ACCELERATED TO 23% AND THEN SHUTDOWN ON EACH ATTEMPT.( PERFORMED BITE ON ECU, NO FAULTS. STARTED APU FIRST TRY PER AMM 49-50-00. APU OK FOR SERVICE. )
